# SDR SIMA20120521002

- Difficulty date: May 21, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 33,900 hours, 28,611 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4080 THE CREW NOTICED AN ELECTRICAL BURNING ODOR IN THE COCKPIT DURING PARKING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S FLASHLIGHT ASSEMBLY PER EMB 145 MM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  NO BURNING ODOR NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
